# SDR DALA2022113007654

- Difficulty date: June 8, 2022
- Submitted: November 30, 2022
- Operation: Air carrier
- Aircraft: N328NW
- Make and model: Airbus A320-211
- Aircraft serial: 298
- Aircraft time: 84,288 hours, 39,026 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 3228 ER/A 599238-14 SECTION II NEEDS TO BE ACCOMPLISHED. (CRACK) CORRECTIVE ACTION: COMPLIED WITH ERA 599238-14 REV A. JOB COMPLETE. (2270066)
